www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/209

Title: Generalized bootstrap for studentized U-statistics: a rank statistic approach
Authors: Huskova, Marie
JANSSEN, Paul
Keywords: Mathematical Statistics
Issue Date: 1993
Citation: Statist. Prob. Letters, 16(3), p. 225-233
Abstract: The notion of generalized bootstrapping is introduced in Mason and Newton (1992). The study the consistency of generalized bootstrapped means. We extend the validity of the generalized bootstrap to the case of U-statistics and studentized U-statistics. From the proofs it will become clear that the rank statistic methodology is a powerful tool that provides a unified approach to handle different resampling schemes
URI: http://hdl.handle.net/1942/209
DOI: 10.1016/0167-7152(93)90147-B
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.